# SDR SWAA2021080486009

- Difficulty date: June 18, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE AND GIRT REQUIRE REPOSITIONING. ; / [01] REMOVED AFT ENTRY DOOR ESCAPE SLIDE AND COVER FROM AFT ENTRY DOO FOR ACCESS PER AMM 25-66-01-000-801; [02] REPOSITIONED SLIDE IN PACK; REINSTALLED SLIDE; AND PEFORMED GOOD OPS CHECK PER CUSTOMER CARD NBR: 725-61-06 EA (CUST SYSTEM ID: TTG8Q005WNGR.; [03] VERIFIED SLIDE PACK WAS REINSTALLED PER MT# 725-61-06 EA. STILL REQUIRES GIRT BAR CHECK WHEN GIRT FLOOR FITTINGS ARE REINSTALLED.; [04] VERIFIED PROPER OPERATION OF AED GIRT BAR LOCKING INTO FLOOR FITTINGS PER AMM 25-66-01-400-804; STEP 6.E.(U); [05] VERIFIED CORRECTIVE ACTION #4
